| Model Number |
1161T |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
A device was returned to third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and found evidence of foam degradation.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service center.The third-party service center concludes that they confirm the customer's allegation and there were a visible foam degradation and unit got scrapped.